# SDR AALA20011482

- Difficulty date: July 18, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Fs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CANT FRAME 1485, RT LOWER END, IS WORN AND CRACKED FROM CONTACT WITH ACTUATOR CASTING.  INSTALLED REPAIR DOUBLER AS PER AARD 53-10-00-33 AND RE-INSTALLED FRAME STIFFENER.  (M)
